# SDR ASAA2012071592554

- Difficulty date: July 1, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 1,819 hours, 534 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK, RT FMC/CDU MENU PAGE REMAINS UP & LOCKED.  ACFT GROUNDED. CYCLED PWR TO NR 2 MCDU, OPS RESTORED.  NR 2 MCDU CKS OK, REF FIM 34-62, TASK NR 802, RT FMC OPS CHECKED OK, REF 34-61-00, PB501. GROUND VERIFICATION TEST OK.
